# SDR SWAA2024041766043

- Difficulty date: March 21, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT ILLUMINATED SIGN ELECTRICAL; PLUGGED INTO THE OVER-WING EXIT DOOR SURROUND HEATER WIRING.<[01] BATTERY CHARGER FOR LEFT FOWARD OVER WING EMERGENCY EXIT LIGHT WAS REPLACED ON CARD TTG8Q00SHP5V LINE 2972.;[02] VERIFIED CORRECTIVE ACTION #1.
